2 doctors weighed in:

Kidney infection for 5 days penicillin shots. 1 day after, diarrhea, 7 days now. How long should this last? Taking pepto for it.

2 doctors weighed in
Dr. Madhu Kandarpa
Internal Medicine - Nephrology & Dialysis
1 doctor agrees

In brief: Antibiotic or C diff

Diarrhea with antibiotic is possible and resolves spontaneously 2-3 data after stopping the antibiotic.
Diarrhea can also be due to another infection called clostridium difficile. If diarrhea persists may be longer than 2-3 days or feeling needs further testing for it and treatment.

In brief: Antibiotic or C diff

Diarrhea with antibiotic is possible and resolves spontaneously 2-3 data after stopping the antibiotic.
Diarrhea can also be due to another infection called clostridium difficile. If diarrhea persists may be longer than 2-3 days or feeling needs further testing for it and treatment.
Dr. Madhu Kandarpa
Dr. Madhu Kandarpa
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors